| Model Number |
9732 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
Event or Problem Description
The customer reported the one of his blood glucose readings was not stored in the memory of the contour next gen meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next gen meter with serial # (b)(6), and no manufacturing anomalies were found.
Additional Manufacturer Narrative
Udi related data quality updates only: sections d1 (brand name), d4 (catalog #, lot # and udi #) and g4 (510k#) have been updated.The contour® next gen meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.